# SDR FDEA2019042280867

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 35,102 hours, 18,785 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20524110B
- Part serial: 05026
- Condition: Inoperative
- Location: Nr 3
- Part time: 35,088 hours, 18,777 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE SEEMS TO STICK, TEMP JUMPED TO 285 W/  BRAKE FAN ON. ALL OTHERS IN NORMAL RANGE.   REMOVED AND REPLACED #3 BRAKE UNIT PER M/M 32-42-27-04-0.  OK FOR SERVICE PER M/M 32-42-27-06.
